MathSciNet Relay Station
MathSciNet bibliographic data
MR2299235 78A60 (35Q51 35Q55)
Zhang, Hai-Qiang; Meng, Xiang-Hua; Xu, Tao; Li, Li-Li; Tian, Bo Interactions of bright solitons for the $(2+1)$-dimensional coupled nonlinear Schrödinger equations from optical fibres with symbolic computation. Phys. Scr. 75 (2007), no. 4, 537–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement